Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Jaundice, taken AKT for PTB, started oflin, Liv-52, Livoril. Is Jaundice due to AKT?

Dear Doc , This Mahesh here. I was under medication for 2 months 5 days taking AKT-4 for PTB. From last 5 days i started taking AKT-3 as precised by doc Now it is confirmed that i m suffering with jaundice and doctor asked me to stop taking AKT-3 and started using oflin, Liv-52 and Livoril. Question1: What could be the reason for jaundice is it side effect of AKT medicine? Question2: So far i m consulting pulmonologist , For jaundice who is the right specialist? Thanks in Advance, Mahesh
Asked On : Fri, 27 Apr 2012
Answers:  1 Views:  248
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
There is a 3% chance of hepatotoxicity with the present treatment regimen of PTB.The drugs usually implicated are isoniazid and pyrazinamide.Usually the jaundice subsides when the drug is withdrawn.If your Jaundice does not improve you should consult a Gastroenterologist.LFT has to be done weekly if the liver function test shows an increase all medicines have to be stopped
Answered: Fri, 27 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor